Open Access
Translator Disclaimer
2014 Fixed Point Approximation of Nonexpansive Mappings on a Nonlinear Domain
Safeer Hussain Khan
Abstr. Appl. Anal. 2014(SI71): 1-5 (2014). DOI: 10.1155/2014/401650

Abstract

We use a three-step iterative process to prove some strong and Δ -convergence results for nonexpansive mappings in a uniformly convex hyperbolic space, a nonlinear domain. Three-step iterative processes have numerous applications and hyperbolic spaces contain Banach spaces (linear domains) as well as CAT(0) spaces. Thus our results can be viewed as extension and generalization of several known results in uniformly convex Banach spaces as well as CAT(0) spaces.

Citation

Download Citation

Safeer Hussain Khan. "Fixed Point Approximation of Nonexpansive Mappings on a Nonlinear Domain." Abstr. Appl. Anal. 2014 (SI71) 1 - 5, 2014. https://doi.org/10.1155/2014/401650

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022319
MathSciNet: MR3193511
Digital Object Identifier: 10.1155/2014/401650

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2014 • No. SI71 • 2014
Back to Top